MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 1000ML PUMP ST-INTL; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the feed had leaked from the connector of the enteral feeding set.There was no patient harm.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A physical sample was not received for evaluation; however, a photo was received.Upon visual inspection of the photo, the reported issue could not be confirmed.A root cause could not be determined and a corrective action is not deemed necessary at this time.This complaint will be used for tracking and trending purposes.

Brand Name
KANG EPUMP 1000ML PUMP ST-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10593467
Report Number1282497-2020-09492
Device Sequence Number13751035
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673656
Device Catalogue Number673656
Device Lot Number193500165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1